# SDR SWAA2024121659035

- Difficulty date: November 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CIC FOUND CORROSION ON BILGE AREA OF ELECTRICAL AND ELECTRONICS COMPARTMENT AT S-28R; BS 368 WL 148.8. (MARKED)<[01] REMOVED DAMAGE FOR CORROSION ON BILGE AREA OF ELECTRICAL AND ELECTRONICS COMPARTMENT AT S-28R; BS 368 WL 148.8. IAW SRM 53-00-03-2R-1 REPAIR 1.;[02] VERIFIED ACTION 1. JOB COMPLETE.
